# SDR FDEA201305060923

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,926 hours, 20,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ABOVE MAIN ENTRY DOOR  INOPERATIVE.   REPLACED EMERGENCY LIGHT BATTERIES IAW MM 33-50-101-2.  OPS CHECKED NORMAL.  OK FOR SERVICE.
